# SDR ABXA020206

- Difficulty date: August 27, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- Aircraft time: 67,132 hours, 62,735 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5920319
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29 LEFT FORE AND AFT OF SPLICE CRACKED AT FS 408.  REPLACED SECTION OF LONGERON IAW DC-9 SRM 53-02.
